Real Analysis Exchange

Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures

Antonio Boccuto and Xenofon Dimitriou

Full-text: Open access

Abstract

The purpose of this note is to point out some corrections to the paper: A. Boccuto and X. Dimitriou, “Some new types of filter limit theorems for topological group-valued measures,” Real Anal. Exchange 39(1) (2014), 139-174.

Article information

Source
Real Anal. Exchange, Volume 40, Number 1 (2015), 227-232.

Dates
First available in Project Euclid: 1 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.rae/1435759206

Mathematical Reviews number (MathSciNet)
MR3365401

Zentralblatt MATH identifier
06848834

Keywords
group-valued measures

Citation

Boccuto, Antonio; Dimitriou, Xenofon. Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures. Real Anal. Exchange 40 (2015), no. 1, 227--232. https://projecteuclid.org/euclid.rae/1435759206


Export citation